# SDR DALA2023101208402

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 10,922 hours, 5,055 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FL380 EMERGENCY DECENT WARNING PAX OXY DPLY PRESSURIZATION SHOWED NORMAL INDICATIONS. PERFORMED EFIM SOLUTION FOR FAULT CODE 2190F0036 (10 # 1-04489), CPCS BIT CHECK AND CABIN PRESSURE RELAY CHECK OK. NO FINDINGS. AS PRECAUTION REPLACED IASC 1 AND 2, ORDERED IASCS (WIP EB 781199) DOWNLOADED FDR DATA REF A220 AMP 31-31 (BB 296757) REMOVED AND INSTALLED IASC 1 AND 2 REF A220 AMP 21-90 REF A220 IPDP 21-90-01-0AAA-941A-A ITEM #10 (BB 296757). VERIFIED ALL MAINTENANCE C/W PER RESPECTIVE M/M'S AND CHECKS GOOD. (LP# 4345424, 4345430)
